# SDR REXA2018032500288

- Difficulty date: March 25, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 24,750 hours, 15,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: CORRODED
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, HAS CORROSION AROUND THE LOWER FORWARD ROTARY LATCH.  REMOVED THE FWD FORMER, LOCATED, DRILLED, AND INSTALLED A NEW FORMER IAW SRM 51-42-06, SRM 51-40-11, AND SRM 51-42-21.
